# SDR GTIA96NK179

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5910245625
- Condition: Cracked
- Location: Left 8th Stage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRTURN BACK - TAIL COMPARTMENT TEMP 'HIGH' LIGHT ILLUMINATED ON TAKEOFF AND CRUISE.  FOUND 8TH STAGE DUCT FROM FIRE WALL ON INSIDE OF THE TAIL COMPARTMENT CRACKED.  REPLACED DUCT.  (M)
